# SDR DLM90071484

- Difficulty date: November 13, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N915DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53395
- Aircraft time: 30,722 hours, 16,437 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 833703
- Condition: Out Of Limits
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UNSAFE LEFT MAIN GEAR INDICATION.  INSPECTED LT GEAR AREA FOR DAMAGE, CKS GOOD.  FOUND LT GEAR DOWN AND LOCKED PROXIMITY SENSOR ON OUTER RANGE LIMIT.  ADJUSTED PER MM 32-61-02-420-802-CK'D PSEU NOW SHOWS NEAR AND INDICATION IS NORMAL, PSEU SHOWS NO ADDITIONAL FAULTS.  SENSOR SHOWS PASS AND CLOSE.
